# SDR VNAA2025120411101

- Difficulty date: December 3, 2025
- Submitted: December 4, 2025
- Operation: Air carrier
- Aircraft: N631NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15375
- Aircraft time: 20,602 hours, 16,034 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 5913000
- Part serial: A1667
- Condition: Unserviceable
- Location: Flap Sys
- Part time: 20,602 hours, 16,034 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL AT 20 DURING APPROACH.   REMOVED AND REPLACED LT BPSU UP TO CLOSE OUT 5.C. IAW AMM 27-52-03-000/400-801. ELECTRICAL RIGGING OF FLAP BPSU PASSED. SELF TEST OF SFECUS GOOD, OPS CHECKED GOOD.
